The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Choosing Your MedsChoosing Your Meds
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

rayataz side effects?

Nov 23, 2003

Has anyone else had spaciness while taking rayataz? Since starting it (with viramune and ddi) I've felt like I have a constant pot hangover, memory problems. It's a very specific feeling, and seems directly related to the med.

Response from Dr. Pierone

I have not had any of my patients report this side effect, although my experience with this medication has been limited. I have not seen this side effect mentioned in the clinical trials that led to approval. How long have you been on Reyataz and are Viramune and ddI (Videx) new meds for you as well?

High VL and Resistance
Price of treatment, etc...

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint